# SDR CHQA20130416124

- Difficulty date: April 16, 2013
- Submitted: April 23, 2013
- Operation: Air carrier
- Aircraft: N380SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145613
- Aircraft time: 26,369 hours, 22,938 cycles
- Engine: Rroyce AE3007A13
- Engine time: 25,997 hours, 22,663 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 14524671003
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE MAIN PASSENGER DOOR LOWER FRAME WAS FOUND TO HAVE CORROSION AT THE FASTENER HOLES.  THE PASSENGER DOOR LOWER FRAME WAS REPAIRED IN ACCORDANCE WITH ETD 2013-145-007009.
